Qëndrim R. Gashi

Some papers and preprints:

[1] Vanishing results for toric varieties associated to GL_n and G_2, Transform. Groups, vol. 13, no. 1 (2008), pp. 149---171. [pdf]

[2] A vanishing result for toric varieties associated with root systems, Albanian J. Math. 4 (2007), pp. 235---244. [pdf]

[3] On a conjecture of Kottwitz and Rapoport, Ann. Sci. de l'E.N.S., Volume 43, fascicule 6 (2010), pp. 1017---1038 [pdf]

[4] (with T. Schedler) On dominance and minuscule Weyl group elements, J. Algebraic Combin., Volume 33, Number 3 (2011), pp. 383---399 [pdf]

[5] (with T. Schedler dhe D. Speyer) Looping of the numbers game and the alcoved hypercube, J. Com. Th. - Series A, Volume 119, Issue 3, April 2012, pp 713---730 [pdf]

[6] (with T. Schedler) Normality and quadraticity for special ample line bundles on toric varieties arising from root systems, Glasgow Mathematical Journal, Volume 55, Issue A, 2013 [pdf]